HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Birth Control (https://www.healthboards.com/boards/birth-control/)
-   -   Birth Control And Tanning? (https://www.healthboards.com/boards/birth-control/308246-birth-control-tanning.html)

wonder84 07-26-2005 04:21 PM

Birth Control And Tanning?
 
I am suppose to start Ovcon 35 this month and I was wondering if tanning is ok to do while on this pill? I have heard of people burning and getting rashes really bad while tanning while on birth control pills- is this true? I usually tan at least 3 times a month to keep my color up- should i stop, or can i continue?

Piranna65 07-26-2005 11:54 PM

Re: Birth Control And Tanning?
 
the pill has nothing to do with tanning from what I understand! ive been on 3 different pills for 4 years and havent had a problem...

babygirl2005_21 07-27-2005 07:29 AM

Re: Birth Control And Tanning?
 
Well yes you can get some skin problems from tanning while on the pill. But I used to tan in tanning beds constantly till I wised up and quit ruining my skin. But the only problem I ever noticed which I know was from the pill was around my chest area I would get little white spots which were loss of pigment.


All times are GMT -7. The time now is 03:33 PM.